# SDR ASAA2015041711379

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 18,994 hours, 5,715 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP.  ACFT GROUNDED.  QRH PROCEDURE ACCOMPLISHED.  OPS CHECK NORMAL.
